# SDR DHL98741003

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2613 · Overheat Detection
- Part: Overheat  Loop
- Condition: Out Of Position
- Location: Aft Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  ABNORMAL CHECKILIST ACCOMPLISHED AND AT ONE MINUTE WITH NR 1 ENG BLEED CLOSED, LIGHT EXTIGUISHED.  TROUBLE SHOT SYSTEM PER 26-14-00.  FOUND AFT LEFT LOOP TOUCHING STRUTURE.  REPOSITIONED LOOP, RAN AIRCRAFT.  LEAK CHECKED  ALL DUCTS AND CLAMPS.  NO LEAKS FOUND OPS CHECK GOOD PER M/M.
